MathSciNet Relay Station
MathSciNet bibliographic data
MR939942 (89e:60069) 60F15 (11K50 60F05)
Philipp, Walter Limit theorems for sums of partial quotients of continued fractions. Monatsh. Math. 105 (1988), no. 3, 195–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement